# SDR SWAA000710

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- Aircraft time: 44,599 hours, 37,066 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C26384
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2 D CHECK, FOUND LT ELEVATOR TAB LOWER SKIN CRACKED AROUND NR 3 AND NR 4 HINGE BEARING CUTOUTS.        R & R TAB ASSY PER MM.
